Advertisement

 

 

Acute-onset type 1 diabetes mellitus caused by nivolumab in a patient with advanced pulmonary adenocarcinoma.

Acute-onset type 1 diabetes mellitus caused by nivolumab in a patient with advanced pulmonary adenocarcinoma.
Author Information (click to view)

Kumagai R, Muramatsu A, Nakajima R, Fujii M, Kaino K, Katakura Y, Okumura N, Ohara G, Kagohashi K, Satoh H, Yagyu H,


Kumagai R, Muramatsu A, Nakajima R, Fujii M, Kaino K, Katakura Y, Okumura N, Ohara G, Kagohashi K, Satoh H, Yagyu H, (click to view)

Kumagai R, Muramatsu A, Nakajima R, Fujii M, Kaino K, Katakura Y, Okumura N, Ohara G, Kagohashi K, Satoh H, Yagyu H,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

Journal of diabetes investigation 8(6) 798-799 doi 10.1111/jdi.12627
Abstract

A case of acute-onset type 1 diabetes mellitus concomitant with pneumonitis and vitiligo is described.

Submit a Comment

Your email address will not be published. Required fields are marked *

17 + twenty =

[ HIDE/SHOW ]